# SDR AALA202509259225

- Difficulty date: September 20, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 68,931 hours, 29,266 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Outlet
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED,  AFT LAVATORY VACUUM VENT OUTLET APPEARS TO HAVE CORROSION.  (OPEN)
